Anirban Basak
Title
Cited by
Cited by
Year
Universality of the mean-field for the Potts model
A Basak, S Mukherjee
Probability Theory and Related Fields 168 (3), 557-600, 2017
372017
Invertibility of sparse non-Hermitian matrices
A Basak, M Rudelson
Advances in Mathematics 310, 426-483, 2017
342017
Limiting spectral distributions of some band matrices
A Basak, A Bose
Periodica Mathematica Hungarica 63 (1), 113-150, 2011
292011
Circular law for the sum of random permutation matrices
A Basak, N Cook, O Zeitouni
Electronic Journal of Probability 23, 2018
282018
Limiting spectral distribution of sum of unitary and orthogonal matrices
A Basak, A Dembo
Electronic Communications in Probability 18, 2013
222013
Balanced random and Toeplitz matrices
A Basak, A Bose
Electronic Communications in Probability 15, 134-148, 2010
202010
The circular law for sparse non-Hermitian matrices
A Basak, M Rudelson
Annals of Probability 47 (4), 2359-2416, 2019
19*2019
Limiting spectral distribution of sample autocovariance matrices
A Basak, A Bose, S Sen
Bernoulli 20 (3), 1234-1259, 2014
122014
Regularization of non-normal matrices by Gaussian noise—the banded Toeplitz and twisted Toeplitz cases
A Basak, E Paquette, O Zeitouni
Forum of Mathematics, Sigma 7, 2019
112019
Spectrum of random perturbations of Toeplitz matrices with finite symbols
A Basak, E Paquette, O Zeitouni
Transactions of the American Mathematical Society 373 (7), 4999-5023, 2020
102020
Upper tail large deviations of regular subgraph counts in Erd\H{o}s-R\'{e}nyi graphs in the full localized regime
A Basak, R Basu
arXiv preprint arXiv:1912.11410, 2019
10*2019
The evolving voter model on thick graphs
A Basak, R Durrett, Y Zhang
arXiv preprint arXiv:1512.07871, 2015
82015
Ferromagnetic Ising measures on large locally tree-like graphs
A Basak, A Dembo
arXiv preprint arXiv:1205.4749, 2012
8*2012
Outliers of random perturbations of Toeplitz matrices with finite symbols
A Basak, O Zeitouni
Probability Theory and Related Fields 178 (3), 771-826, 2020
72020
Sharp transition of the invertibility of the adjacency matrices of sparse random graphs
A Basak, M Rudelson
arXiv preprint arXiv:1809.08454, 2018
72018
Large dimensional random matrices
A Basak
M. Stat. Project Report, 2009
62009
Large subgraphs in pseudo-random graphs
A Basak, S Bhamidi, S Chakraborty, A Nobel
arXiv preprint arXiv:1610.03762, 2016
52016
Diffusion limit for the partner model at the critical value
A Basak, R Durrett, E Foxall
Electronic Journal of Probability 23, 2018
32018
Localization of eigenvectors of non-Hermitian banded noisy Toeplitz matrices
A Basak, M Vogel, O Zeitouni
arXiv preprint arXiv:2103.17148, 2021
2021
Limiting spectral distribution of a class of Hankel type random matrices
A Basak, A Bose, SS Mukherjee
Random Matrices: Theory and Applications 4 (03), 1550010, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20